RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rozanov, Yurii Anatol'evich

Statistics Math-Net.Ru
Total publications: 64
Scientific articles: 60

Number of views:
This page:2845
Abstract pages:11116
Full texts:5348
References:280
Professor
Doctor of physico-mathematical sciences (1963)
Birth date: 7.12.1934

http://www.mathnet.ru/eng/person8393
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:rozanov.yuri-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/189855
https://elibrary.ru/author_items.asp?authorid=5317

Publications in Math-Net.Ru
2001
1. Yu. A. Rozanov, “On Monotone Extension of Linear Continuous Functionals”, Teor. Veroyatnost. i Primenen., 46:4 (2001),  814–816  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:4 (2002), 747–749  isi
2. G. Di Nunno, Yu. A. Rozanov, “On Measurable Modification of Stochastic Functions”, Teor. Veroyatnost. i Primenen., 46:1 (2001),  175–180  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:1 (2002), 122–127  isi
1999
3. Yu. A. Rozanov, F. Sansò, “On stochastic boundary problems for harmonic functions in Banach spaces”, Teor. Veroyatnost. i Primenen., 44:1 (1999),  123–128  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:1 (2000), 114–119  isi
1998
4. Yu. A. Rozanov, “On piecewise linear approximation for non-linear stochastic evolution”, Teor. Veroyatnost. i Primenen., 43:1 (1998),  192–196  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:1 (1999), 146–151  isi
1996
5. Yu. A. Rozanov, “On a Hilbert space method for estimating mean values”, Teor. Veroyatnost. i Primenen., 41:2 (1996),  459–467  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:2 (1997), 387–393  isi
1995
6. S. A. Albeverio, T. J. Lyons, Yu. A. Rozanov, “On boundary conditions for stochastic evolution equations with an extremally chaotic source”, Mat. Sb., 186:12 (1995),  3–20  mathnet  mathscinet  zmath; Sb. Math., 186:12 (1995), 1693–1709  isi
7. Yu. A. Rozanov, “Stochastic Sobolev spaces and their boundary trace”, Teor. Veroyatnost. i Primenen., 40:1 (1995),  111–124  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:1 (1995), 104–115  isi
1993
8. Yu. A. Rozanov, “On evolution of random fields with an ultra unbounded stochastic source”, Teor. Veroyatnost. i Primenen., 38:2 (1993),  356–373  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:2 (1993), 316–329  isi
9. S. Albeverio, Yu. A. Rozanov, “On stochastic evolution equations with stochastic boundary conditions”, Teor. Veroyatnost. i Primenen., 38:1 (1993),  3–19  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:1 (1993), 1–13  isi
1991
10. Yu. A. Rozanov, “General boundary value problems for stochastic partical differential equations”, Trudy Mat. Inst. Steklov., 200 (1991),  289–298  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 200 (1993), 317–326
1990
11. Yu. A. Rozanov, “Some boundary value problems for generalized random fields”, Teor. Veroyatnost. i Primenen., 35:4 (1990),  625–641  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:4 (1990), 707–724  isi
1989
12. Yu. A. Rozanov, “On the Theory of Generalized Random Functionals”, Teor. Veroyatnost. i Primenen., 34:1 (1989),  228–231  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:1 (1989), 197–200  isi
1988
13. Yu. A. Rozanov, “General boundary value problems for stochastic partial differential equations”, Trudy Mat. Inst. Steklov., 182 (1988),  48–56  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 182 (1990), 49–57
1987
14. Yu. A. Rozanov, “Some boundary-value problems for generalized differential equations”, Mat. Zametki, 41:1 (1987),  110–118  mathnet  mathscinet  zmath; Math. Notes, 41:1 (1987), 67–72  isi
15. Yu. A. Rozanov, “Markov Random Fields and Boundary Value Problems for Stochastic Partial Differential Equations”, Teor. Veroyatnost. i Primenen., 32:1 (1987),  3–34  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:1 (1987), 1–29  isi
1985
16. Yu. A. Rozanov, “On Schrödinger's equation with a generalized potential”, Uspekhi Mat. Nauk, 40:4(244) (1985),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 211–212  isi
17. Yu. A. Rozanov, “On equations of Schrödinger type with generalized potential”, Mat. Sb. (N.S.), 127(169):4(8) (1985),  483–493  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:2 (1986), 475–484
1984
18. Yu. A. Rozanov, “General boundary value problems for linear differential operators and the method of conjugate equations”, Trudy Mat. Inst. Steklov., 166 (1984),  213–221  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 166 (1986), 237–246
1983
19. Yu. A. Rozanov, “On certain generalizations of the Dirichlet problem”, Mat. Sb. (N.S.), 120(162):3 (1983),  291–310  mathnet  mathscinet  zmath; Math. USSR-Sb., 48:2 (1984), 287–305
20. Yu. A. Rozanov, “On Markov–Kolmogorov principle for stochastic differential equations”, Teor. Veroyatnost. i Primenen., 28:2 (1983),  362–366  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:2 (1984), 383–388  isi
1982
21. Yu. A. Rozanov, “The generalized Dirichlet problem”, Dokl. Akad. Nauk SSSR, 266:5 (1982),  1067–1069  mathnet  mathscinet  zmath
1981
22. Yu. A. Rozanov, “Boundary properties of generalized solutions of linear equations”, Trudy Mat. Inst. Steklov., 157 (1981),  170–177  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 157 (1983), 183–190
1980
23. Yu. A. Rozanov, “Some problems on linear theory of random functions”, Teor. Veroyatnost. i Primenen., 25:4 (1980),  704–717  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:4 (1981), 689–702  isi
1979
24. Yu. A. Rozanov, “Investigation of the Markov property of random fields”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 14 (1979),  3–70  mathnet  mathscinet  zmath; J. Soviet Math., 16:4 (1981), 1191–1233
1978
25. Yu. A. Rozanov, “On the paper “Markov random fields and stochastic partial differential equations””, Mat. Sb. (N.S.), 106(148):3(7) (1978),  484–492  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:1 (1979), 157–164  isi
1977
26. Yu. A. Rozanov, “Markov random fields and stochastic partial differential equations”, Mat. Sb. (N.S.), 103(145):4(8) (1977),  590–613  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:4 (1977), 515–534  isi
27. Yu. A. Rozanov, “On the theory of homogeneous random fields”, Mat. Sb. (N.S.), 103(145):1(5) (1977),  3–23  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:1 (1977), 1–18  isi
28. Yu. A. Rozanov, “On Markovian extensions of a random processes”, Teor. Veroyatnost. i Primenen., 22:1 (1977),  194–199  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:1 (1977), 190–195
1974
29. Yu. A. Rozanov, “Innovation processes and the factorization problem”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 3 (1974),  181–256  mathnet  mathscinet  zmath; J. Soviet Math., 5:3 (1976), 397–450
1973
30. Yu. A. Rozanov, “Prediction of random processes and the factorization of operator functions”, Mat. Zametki, 14:1 (1973),  157–160  mathnet  mathscinet  zmath; Math. Notes, 14:1 (1973), 646–648
1972
31. Yu. A. Rozanov, “Regularity of stationary processes and factorization of operator functions”, Dokl. Akad. Nauk SSSR, 202:6 (1972),  1277–1279  mathnet  mathscinet  zmath
1971
32. Z. Ivkovic, Yu. A. Rozanov, “On the canonical Hida–Cramer representation of stochastic processes”, Teor. Veroyatnost. i Primenen., 16:2 (1971),  348–353  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:2 (1971), 351–356
1970
33. I. A. Ibragimov, Yu. A. Rozanov, “On connection between two characteristics of dependence of Gaussian random vectors”, Teor. Veroyatnost. i Primenen., 15:2 (1970),  304–309  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:2 (1970), 295–299
1969
34. Yu. A. Rozanov, M. V. Kozlov, “The asymptotically effective evaluation of regression coefficients”, Dokl. Akad. Nauk SSSR, 188:1 (1969),  37–40  mathnet  mathscinet  zmath
1968
35. Yu. A. Rozanov, “Infinite-dimensional Gaussian distributions”, Trudy Mat. Inst. Steklov., 108 (1968),  3–136  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 108 (1968), 1–161
1967
36. Yu. A. Rozanov, “On the Gaussian homogeneous fields with given conditional distributions”, Teor. Veroyatnost. i Primenen., 12:3 (1967),  433–443  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:3 (1967), 381–391
1966
37. Yu. A. Rozanov, “Gaussian linear functionals in countably-Hilbertian space”, Dokl. Akad. Nauk SSSR, 171:6 (1966),  1286–1288  mathnet  mathscinet  zmath
38. Yu. A. Rozanov, “Some remarks to the paper “On the densities of Gaussian measures and Wiener–Hopf's integral equations””, Teor. Veroyatnost. i Primenen., 11:3 (1966),  545–547  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:3 (1966), 483–485
39. Yu. A. Rozanov, “On the densities of Gaussian measures and Wiener–Hopf's integral equations”, Teor. Veroyatnost. i Primenen., 11:1 (1966),  170–179  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:1 (1966), 152–160
1965
40. Yu. A. Rozanov, “On the density of Gaussian distributions and Wiener-Hopf integral equations”, Dokl. Akad. Nauk SSSR, 165:5 (1965),  1000–1002  mathnet  mathscinet  zmath
1964
41. Yu. A. Rozanov, “Some problems of the theory of probability”, Itogi Nauki. Ser. Mat. Anal. Teor. Ver. Regulir. 1962, 1964,  101–154  mathnet  mathscinet  zmath
42. Yu. A. Rozanov, “A problem of optimal control of a complex of devices”, Trudy Mat. Inst. Steklov., 71 (1964),  88–101  mathnet  mathscinet  zmath
43. S. A. Aivazyan, Yu. A. Rozanov, “Some remarks on asymptotically efficient linear estimates of regression coefficients”, Trudy Mat. Inst. Steklov., 71 (1964),  3–16  mathnet  mathscinet  zmath
44. Yu. A. Rozanov, “On the Stability of Solutions to Linear Problems for Stationary Processes”, Teor. Veroyatnost. i Primenen., 9:3 (1964),  528–530  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:3 (1964), 477–479
45. Yu. A. Rozanov, “On Probability Measures in Functional Spaces Corresponding to Stationary Gaussian Processes”, Teor. Veroyatnost. i Primenen., 9:3 (1964),  448–465  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:3 (1964), 404–420
1963
46. Yu. A. Rozanov, “On the Equivalence of Gaussian Measures”, Teor. Veroyatnost. i Primenen., 8:3 (1963),  241–250  mathnet; Theory Probab. Appl., 8:3 (1963), 223–231
1962
47. Yu. A. Rozanov, “On a Density of one Gaussian Distribution with Respect to Another”, Teor. Veroyatnost. i Primenen., 7:1 (1962),  84–89  mathnet; Theory Probab. Appl., 7:1 (1962), 82–87
1961
48. Yu. A. Rozanov, “On the Applicability of the Central Limit Theorem to Stationary Processes Which have Passed Through a Linear Filter”, Teor. Veroyatnost. i Primenen., 6:3 (1961),  349–350  mathnet; Theory Probab. Appl., 6:3 (1961), 321–322
49. V. A. Volkonskii, Yu. A. Rozanov, “Some Limit Theorems for Random Functions. II”, Teor. Veroyatnost. i Primenen., 6:2 (1961),  202–215  mathnet; Theory Probab. Appl., 6:2 (1961), 186–198
1960
50. Yu. A. Rozanov, “On stationary sequences forming a basis”, Dokl. Akad. Nauk SSSR, 130:6 (1960),  1199–1202  mathnet  mathscinet  zmath
51. Yu. A. Rozanov, “Interpolation of stationary processes with discrete time”, Dokl. Akad. Nauk SSSR, 130:4 (1960),  730–733  mathnet  mathscinet  zmath
52. Yu. A. Rozanov, “Spectral Properties of Multivariate Stationary Processes and Boundary Properties of Analytic Matrices”, Teor. Veroyatnost. i Primenen., 5:4 (1960),  399–414  mathnet; Theory Probab. Appl., 5:4 (1960), 362–376
53. Yu. A. Rozanov, “A Central Limit Theorem for Additive Random Functions”, Teor. Veroyatnost. i Primenen., 5:2 (1960),  243–246  mathnet; Theory Probab. Appl., 5:2 (1960), 221–223
54. A. N. Kolmogorov, Yu. A. Rozanov, “On Strong Mixing Conditions for Stationary Gaussian Processes”, Teor. Veroyatnost. i Primenen., 5:2 (1960),  222–227  mathnet; Theory Probab. Appl., 5:2 (1960), 204–208
1959
55. Yu. A. Rozanov, “On the Extrapolation of Generalized Stationary Random Processes”, Teor. Veroyatnost. i Primenen., 4:4 (1959),  465–471  mathnet; Theory Probab. Appl., 4:4 (1959), 426–431
56. Yu. A. Rozanov, “Spectral Analysis of Abstract Functions”, Teor. Veroyatnost. i Primenen., 4:3 (1959),  291–310  mathnet; Theory Probab. Appl., 4:3 (1959), 271–287
57. V. A. Volkonskii, Yu. A. Rozanov, “Some Limit Theorems for Random Functions. I”, Teor. Veroyatnost. i Primenen., 4:2 (1959),  186–207  mathnet; Theory Probab. Appl., 4:2 (1959), 178–197
1958
58. Yu. A. Rozanov, “Spectral theory of $n$-dimensional stationary stochastic processes with discrete time”, Uspekhi Mat. Nauk, 13:2(80) (1958),  93–142  mathnet  mathscinet  zmath
1957
59. Yu. A. Rozanov, “Linear interpolation of stationary processes with discrete time”, Dokl. Akad. Nauk SSSR, 116:6 (1957),  923–926  mathnet  mathscinet  zmath
60. Yu. A. Rozanov, “On a Local Limit Theorem for Lattice Distributions”, Teor. Veroyatnost. i Primenen., 2:2 (1957),  275–281  mathnet; Theory Probab. Appl., 2:2 (1957), 260–265

1964
61. Yu. A. Rozanov, “Book review: E. B. Dynkin. “Markov Processes””, Teor. Veroyatnost. i Primenen., 9:3 (1964),  569–574  mathnet; Theory Probab. Appl., 9:3 (1964), 515–520
1962
62. Yu. A. Rozanov, “Review on the book: М. Loève, Probability theory”, Teor. Veroyatnost. i Primenen., 7:2 (1962),  239–240  mathnet; Theory Probab. Appl., 7:2 (1962), 227–235
1961
63. Yu. A. Rozanov, “Review on the book: Е. J. Hannan, Time series analysis”, Teor. Veroyatnost. i Primenen., 6:2 (1961),  255–256  mathnet
64. Yu. A. Rozanov, “Рецензия на книгу Е.  Б. Дынкина “Основания теории марковских процессов””, Teor. Veroyatnost. i Primenen., 6:2 (1961),  253–255  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021